MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6882000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of received information and logs: review of the provided device logs confirmed occurrence of the reported issue on the date of the event.Troubleshooting of the issue is still ongoing, therefore further information was requested, but not yet received.
 
Event or Problem Description
It was reported that ventilator generated multiple technical errors indicating power errors and turbine module communication error.There was no patient harm.Manufacturer's ref#: (b)(4).

Brand Name
BASE UNIT, SERVO-AIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25091306
Report Number8010042-2026-0000593
Device Sequence Number10018397
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)220729
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown